Alert archive / South Dakota / Wind Advisories in 2007
Wind Advisory 18, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Jun 18, 2007, 3:35 AM CDT for 13 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jun 18, 2007, 11:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2007, 3:35 AM CDT (08:35 UTC)
- In effect from
- Jun 18, 2007, 11:00 AM CDT
- Expired
- Jun 18, 2007, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 19 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 180835 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 335 AM CDT MON JUN 18 2007 .STRONG WEST TO NORTHWEST WINDS WILL PICK ACROSS NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS WEST CENTRAL MINNESOTA TODAY...ON THE BACKSIDE OF A STRONG AREA OF SURFACE LOW PRESSURE LIFTING INTO SOUTHERN CANADA. SDZ003>005-009-010-015>017-182100- /O.NEW.KABR.WI.Y.0018.070618T1600Z-070619T0200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON 335 AM CDT MON JUN 18 2007 /235 AM MDT MON JUN 18 2007/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...ARE EXPECTED TO DEVELOP ACROSS NORTH CENTRAL SOUTH DAKOTA BY LATE MORNING. THESE STRONG WINDS WILL PERSIST INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING TO 10 TO 20 MPH BY LATE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-021-182100- /O.NEW.KABR.WI.Y.0018.070618T1800Z-070619T0200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...MILBANK 335 AM CDT MON JUN 18 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...ARE EXPECTED TO DEVELOP ACROSS A PORTION OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON. THESE STRONG WINDS ARE EXPECTED TO PERSIST INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING TO 15 TO 20 MPH BY LATE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ ALBRECHT
2 follow-up statements
000 WWUS73 KABR 182048 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 348 PM CDT MON JUN 18 2007 .STRONG WEST TO NORTHWEST WINDS WILL PERSIST INTO THE EVENING HOURS AS LOW PRESSURE MOVE EAST ACROSS NORTH DAKOTA AND SOUTHERN CANADA. MNZ039-046-SDZ003>011-015>017-021-190200- /O.CON.KABR.WI.Y.0018.000000T0000Z-070619T0200Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...MILBANK 348 PM CDT MON JUN 18 2007 /248 PM MDT MON JUN 18 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH... ARE EXPECTED TO PERSIST THIS EVENING ACROSS NORTHERN SOUTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA. WINDS WILL SLACKEN TO 10 TO 20 MPH AFTER DARK. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TMT
000 WWUS73 KABR 190201 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 901 PM CDT MON JUN 18 2007 MNZ039-046-SDZ003>011-015>017-021-190315- /O.EXP.KABR.WI.Y.0018.000000T0000Z-070619T0200Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...MILBANK 901 PM CDT MON JUN 18 2007 /801 PM MDT MON JUN 18 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE GUSTY WINDS WILL CONTINUE TO DECREASE AS SUNSET NEARS...THUS THE ADVISORY WAS ALLOWED TO EXPIRE. $$ TDK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jun 18, 12:25 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 18, 12:25 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 1225 AM CDT MON JUN 18 2007 .UPDATE... MAIN AXIS OF INSTABILITY NOW ACROSS WESTERN MINNESOTA...AS COLD FRONT MAKES ITS WAY ACROSS THE CWA. SOME LIGHT SHOWERS AND A FEW THUNDERSTORMS STILL ACROSS THE EASTERN TWO-THIRDS OF THE CWA. EXPECT THIS ACTIVITY TO CONTINUE TO WEAKEN AS IT PUSHES EAST OVER THE NEXT FEW HOURS. WITH THE MAJORITY OF THE HEAVY RAIN OUT OF THE AREA...HAVE CANCELLED THE REMAINDER OF THE FLASH FLOOD WATCH ACROSS THE AREA. && .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT STRONG COLD FRONT WAY OUT WEST LATE THIS AFTERNOON WILL BE MAKING ITS WAY QUICKLY ACROSS THE CWA THROUGH THE NIGHT. WARM CAP STILL IN PLACE ACROSS MUCH OF THE CWA LATE THIS AFTERNOON HOLDING OFF VERY UNSTABLE AIR. THUS...WITH STRONG UPPER TROUGH COMING IN FROM THE WEST ALONG WITH THE SURFACE COLD FRONT...THE CAP WILL WEAKEN AND/OR BE BROKEN FROM WEST TO EAST THROUGH THE EVENING AND EARLY MORNING HOURS. EXPECT NUMEROUS TSRAS TO DEVELOP ALONG THE COLD FRONT AS IT MOVES EASTWARD. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. WITH DEEP MOISTURE AVAILABLE IN ADVANCE OF FRONT...EXPECT VERY HEAVY RAINS WITH THE THUNDERSTORMS. WITH LOW FFG VALUES...ESPECIALLY IN CENTRAL SD AND INTO PARTS OF NORTHEAST SD...WILL ISSUE A FLASH FLOOD WATCH THROUGH THE EARLY MORNING HOURS FOR PARTS OF THE CWA. OTHERWISE...WINDS WILL BE STRONG FROM THE SOUTH YET THIS EVENING ACROSS THE EASTERN CWA BUT SHOULD REMAIN UNDER ADVISORY CRITERIA. THUS...WILL CANCEL THE ADVISORY FOR THE AREA. DRIER AIR WILL MOVE IN FOR LATER TONIGHT AND MONDAY. GOOD MIXING ON MONDAY WILL BRING BREEZY/WINDY WEST WINDS AND MAY BE ANOTHER ADVISORY ISSUED. OTHERWISE...MONDAY WILL BE MUCH COOLER WITH SOME MIXING SC CLOUDS. THE WINDS WILL DIMINISH ON MONDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN. WILL BE A COOL NIGHT FOR AWHILE WITH LESS HUMIDITY AND CLEAR SKIES. .LONG TERM...TUESDAY THROUGH SATURDAY MODELS IN REASONABLY GOOD AGREEMENT THROUGHOUT THE LONG TERM WITH GENERAL PATTERN CONSISTING OF UPPER LEVEL RIDGING WITH A FEW RIDGE RIDING WAVES TOWARDS THE END OF THE WEEK AND INTO THE WEEKEND. ON TUESDAY MODELS AGREE WITH SURFACE HIGH PRESSURE SETTING UP OVER THE CENTRAL PLAINS...CENTERED JUST TO THE SOUTH OF OUR REGION. THIS SHOULD ALLOW FOR FAIR SKIES AND DRY WEATHER AT LEAST THROUGH WEDNESDAY AS THE HIGH PUSHES EAST AND SOUTHERLY FLOW RETURNS ACROSS THE AREA. MODELS HAVE BEEN FAIRLY CONSISTENT NOW IN BRINGING A RIDGE RIDING WAVE THROUGH THE AREA SOMETIME LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HAVE ADDED SLIGHT CHANCE POPS DURING THIS TIME PERIOD TO ACCOUNT FOR THE WAVE. THIS MORNINGS 12Z GFS STILL SHOWS THIS WAVE OVER THE AREA. FARTHER OUT TOWARDS THE EARLY PART OF THE WEEKEND SOME MODELS DO SUGGEST THERE COULD BE ANOTHER WAVE OR TWO THAT MOVE ACROSS THE UPPER RIDGE AXIS BUT FOR NOW HAVE LEFT THIS TIME PERIOD DRY. HAVE MUCH LESS CONFIDENCE ON TIMING AND STRENGTH/CREDIBILITY OF THESE WAVES UNTIL FUTURE MODEL RUNS COME INTO BETTER AGREEMENT. AS FOR TEMPS...MADE ONLY MINOR ADJUSTMENTS UPWARD WITH HIGHS HERE AND THERE AS IT APPEARS THE RIDGE WILL BE ABLE TO USHER IN WARMER AIR. 12Z MEX GUIDANCE A TAD WARMER THAN THE 00Z RUN. GENERALLY...HIGHS IN THE 80S WITH LOW 90S ACROSS CENTRAL SD...AND LOWS IN THE 60S SEEM REASONABLE GIVEN THE PATTERN SETUP. && .AVIATION... VFR MAINLY MID LEVEL ACCAS CLOUDS WILL TRAVERSE OVER THE TAF LOCATIONS THROUGH THE AFTERNOON. STRONG SOUTH WINDS ARE EXPECTED TO CONTINUE AT ALL SITES THROUGH THE DAY AND INTO THE EVENING WHERE A WIND ADVISORY IS IN EFFECT. OTHERWISE...WARM AIR ALOFT SHOULD KEEP TSRAS FROM FORMING THROUGH THE AFTERNOON. AS A STRONG COLD FRONT MOVES THROUGH THIS EVENING AND OVERNIGHT...THE MID LEVELS WILL COOL AND EXPECT THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT. AT THIS POINT...WILL KEEP WITH THE VCTS AT THE TAF LOCATIONS FOR MAINLY THIS EVENING AND AMEND IF A TSRA IS EXPECTED AT A TAF LOCATION. ALSO...WITH IT BECOMING VERY UNSTABLE...SEVERE WEATHER WILL ALSO BE A POSSIBILITY ACROSS THE AREA. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...ALBRECHT SHORT TERM...MOHR LONG TERM...TT AVIATION...MOHR
Hazardous weather outlook, Jun 17, 5:24 AM CDT, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 524 AM CDT SUN JUN 17 2007 MNZ039-046-SDZ007-008-011-019>023-181030- TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 524 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH...ARE EXPECTED ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA BY LATE MORNING THROUGH MID EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT SLIDING THROUGH THE AREA...THIS EVENING INTO THE OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN SEVERE THREATS. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...THAT MAY POSE A FLASH FLOODING THREAT TO A PORTION OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY MORNING. AT THIS TIME SEVERE THUNDERSTORMS ARE NOT EXPECTED MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS. SDZ005-006-010-017-018-036-037-051-181030- MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- 524 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS PORTIONS OF CENTRAL AND NORTHEAST SOUTH DAKOTA...BY LATE MORNING INTO MID EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT SLIDING THROUGH THE AREA...THIS AFTERNOON INTO THE EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN SEVERE THREATS BEING LARGE HAIL AND DAMAGING WINDS. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE EVENING. SDZ033-035-045-048-181030- STANLEY-HUGHES-JONES-LYMAN- 524 AM CDT SUN JUN 17 2007 /424 AM MDT SUN JUN 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED BY LATE THIS MORNING THROUGH THE AFTERNOON. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT SLIDING THROUGH THE AREA...LATE THIS AFTERNOON INTO THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS POSING THE MAIN SEVERE THREAT. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT ACROSS CENTRAL SOUTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE EARLY EVENING. SDZ003-004-009-015-016-034-181030- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-SULLY- 524 AM CDT SUN JUN 17 2007 /424 AM MDT SUN JUN 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT SLIDING THROUGH THE AREA...THIS AFTERNOON INTO THE EARLY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS POSING THE MAIN SEVERE THREATS. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE EARLY EVENING. ALBRECHT
In the hours before
Local storm report, Jun 17, 10:49 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1049 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 10 N ABERDEEN 45.61N 98.48W
06/17/2007 BROWN SD LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A CAMPER, WITH THE CAMPER BEING
MOVED AS WELL.
&&
NWSLocal storm report, Jun 17, 11:07 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1107 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLASH FLOOD EUREKA 45.77N 99.62W
06/17/2007 MCPHERSON SD LAW ENFORCEMENT
MAJOR FLOODING REPORTED...SEWERS BACKED UP IN BASEMENTS
WITH UP TO 1 FT OF WATER...1 BASEMENT WALL COLLAPSED.
&&
ATGLocal storm report, Jun 18, 12:15 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 25 W ONIDA 44.70N 100.58W
06/17/2007 E1.00 INCH SULLY SD TRAINED SPOTTER
0830 PM TSTM WND GST HERREID 45.84N 100.07W
06/17/2007 E60.00 MPH CAMPBELL SD TRAINED SPOTTER
0835 PM TSTM WND GST 8 W ONIDA 44.70N 100.23W
06/17/2007 E60.00 MPH SULLY SD TRAINED SPOTTER
0842 PM TORNADO 2 W BOWDLE 45.45N 99.70W
06/17/2007 EDMUNDS SD TRAINED SPOTTER
0850 PM TORNADO 7 NW AKASKA 45.40N 100.22W
06/17/2007 WALWORTH SD PUBLIC
0910 PM TSTM WND GST EUREKA 45.77N 99.62W
06/17/2007 E60.00 MPH MCPHERSON SD LAW ENFORCEMENT
1015 PM TSTM WND DMG 10 N ABERDEEN 45.61N 98.48W
06/17/2007 BROWN SD LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A CAMPER, WITH THE CAMPER BEING
MOVED AS WELL.
1103 PM FLASH FLOOD EUREKA 45.77N 99.62W
06/17/2007 MCPHERSON SD LAW ENFORCEMENT
MAJOR FLOODING REPORTED...SEWERS BACKED UP IN BASEMENTS
WITH UP TO 1 FT OF WATER...1 BASEMENT WALL COLLAPSED.
&&
SKEEFEThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Stanley, Sully | 57 min |
| Jun 17, 7:56 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 64 min |
| Jun 17, 8:28 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, McPherson, Walworth | 62 min |
| Jun 17, 8:41 PM CDT | Severe Thunderstorm Warning | ABR | Potter, Sully | 34 min |
| Jun 17, 8:44 PM CDT | Tornado Warning | ABR | Edmunds, McPherson, Walworth | 46 min |
| Jun 17, 9:03 PM CDT | Tornado Warning | ABR | Walworth | 27 min |
| Jun 17, 9:07 PM CDT | Tornado Warning | ABR | McPherson | 38 min |
| Jun 17, 9:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 23 min |
| Jun 17, 9:28 PM CDT | Tornado Warning | ABR | McPherson | 17 min |
| Jun 17, 9:53 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 52 min |
| Jun 17, 10:26 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 34 min |
| Jun 17, 11:06 PM CDT | Flash Flood Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 3 hr |
Nearby
Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.